Home > Research > Publications & Outputs > Esterlè's proof of the tauberian theorem for Be...

Links

Text available via DOI:

View graph of relations

Esterlè's proof of the tauberian theorem for Beurling algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1981
<mark>Journal</mark>Annales de L'Institut Fourier
Issue number4
Volume31
Number of pages10
Pages (from-to)141-150
<mark>State</mark>Published
<mark>Original language</mark>English

Abstract

Recently in this Journal J. Esterlé gave a new proof of the Wiener Tauberian theorem for $L^1({\bf R})$ using the Ahlfors-Heins theorem for bounded analytic functions on a half-plane. We here use essentially the same method to prove the analogous result for Beurling algebras $L^1_\varphi ({\bf R})$. Our estimates need a theorem of Hayman and Korenblum.